Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
189 Doctors are Online

Missed Cerazette, took morning pill after unprotected sex. Feeling tired, movements in stomach. Am I pregnant ?

Hi, I have been taking cerazette for about 8 months now and have been pretty good at taking it. I missed it once and had unprotected sex but straight away got the morning after pill . This was about 5/6 months ago. After that I have been pretty good and never gone over 3 hours after I meant to take it. But recently I have been feeling really tired and the last few days I have been feeling foetal like movements in my stomach . I haven t done a test as I m petrified! I am a single mother of 2 of which the eldest is going to be 3 in may. I couldn t cope with another child right now! Could I be pregnant? As I have seen many women have experienced these symptoms too.
Asked On : Sun, 10 Mar 2013
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
General & Family Physician 's  Response
Thank you for the query.
Fetal like movements itself doesnt mean that you are pregnant to know about this you need to have a home pregnancy test done and it has been 5-6 months and if you are pregnant then you can see the development of your stomach too and you will miss your periods.Consult your doctor for a scan also to rule out any other abdominal causes of your symptoms.Thank you.
Answered: Wed, 7 Aug 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor